User logged in as post
My first response was from my phone which I had to make short!!!
I wonder if you will have Adriamycin/Cytoxan together, Roseanne. Believe it or not, that has been used for many, many years treating BC, so I guess it must be working!!! It is a pretty common chemo used. If so, the typical reaction is to feel a little flushed that day and then after 2-3 days, the 'icky feeling' sets in for a couple of days. The anti nausea drugs now are worth their weight in gold. I wasn't ever sick to my stomach, just feeling like I had mild flu for a couple of days. No energy and just stayed in bed watching TV. Then I was OK till my next course. I had four doses of a/c and 4 taxol. As April said, the most important thing you can do is drink A LOT of liquid the day before and the day of and especially the days after treatment.
I also was prescribed EMEND for nausea. It is very expensive, even with insurance it was $100 for 3 pills!!! My Onc found out she could give me the first dosage in an IV before chemo. That way I only had to take two pills. They are taken on day 1, 2 and 3. They really work. I also had other anti nausea pills which I took whether I felt bad or not! One gave me a headache. All in all, chemo wasn't nearly as bad as I was imagining it to be.